MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PRO; BALLOON DILATOR

BOSTON SCIENTIFIC CORPORATION CRE PRO; BALLOON DILATOR
Model Number M00558640
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was attempted to be used in the esophagus during a dilation procedure to treat a stricture performed on (b)(6) 2025.During the procedure, the physician was inflating the balloon for subglottic stenosis for a goal inflation of 4.5 mmhg; however, the balloon ruptured during inflation.It was reported that no piece of the balloon detached inside the patient.The procedure was completed with another cre pro wireguided dilatation balloon.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block e1: this event was reported by the senior clinical risk advisor from medical device safety, pq&s.The healthcare facility where the event occurred is: (b)(6).Phone number: (b)(6).Block h6: imdrf device code a0402 captures the reportable event of a balloon burst.

Brand Name
CRE PRO
Common Device Name
BALLOON DILATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23959956
Report Number3005099803-2026-00024
Device Sequence Number13123726
Product Code FGE
UDI-Device Identifier08714729797524
UDI-Public(01)08714729797524(17)280424(10)36374339
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K112994
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558640
Device Catalogue NumberM00558640
Device Lot Number0036374339
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Initial Report FDA Received Date01/05/2026
Date Device Manufactured04/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown